# SDR SWAA2025011586241

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 77,744 hours, 46,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AFT CARGO PANEL 140BF FOUND CORROSION AT L/H AND R/H CARGO FLOOR.<[01] INSTALLED AFT CARGO FLOOR PANEL 140BF REFERENCE AMM25-52-10. FOR FERRY FLIGHT;[02] C/W
